# SDR SIMA20141008004

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,088 hours, 25,640 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 14531625609
- Part serial: 145631
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF TURNED OFF BLEED 1 VLV CLOSED DISPLAYED ON EICAS.  FOLLOWED CHECKLIST & COULD NOT GET VLV TO RESET.  REQUESTED RETURN.  R & R NR 1 ENG BLEED VLV AMM 36-11-05 AIR BLEED SYS OPERATIONAL TEST FAILED DID NOT FIX.  R & R CONTROL PANELS OF THE AIR CONTROL PNEUMATIC IAW AMM 20-13-10.  PERFORMED OPERATIONAL TEST 36-00-00 GOOD.  PN3215886-2 SN 864C.
